# SDR 99ZZZM804

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C163001
- Condition: Failed
- Location: Spoiler
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ABRUPT LEFT ROLL WHEN SPEED BRAKES APPLIED.  B-SYSTEM OFF, NO ROLL.  A-SYSTEM OFF, ABRUPT LEFT ROLL.  LANDED WITHOUT INCIDENT.  FOUND THE NR 14 SPOILER ACTUATOR BYPASSING.  REPLACED ACTUATOR IAW MM 27-61-81, OPS CHECKED NORMAL, LEAK CHECKED OK. (M)
